# SDR EIAA2008028

- Difficulty date: August 5, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FAILED ON CLIMBOUT AT FL 180 AT  0850Z.  WINDMILLING INDICATIONS WERE 26 PERCENT, N1 EGT WAS 151, N2 22 PERCENT OIL PRESSURE 5 PSI, OIL TEMP 95 DEGREES, N1 VIBRO 4 EGT OVER TEMP.  YELLOW BALL ILLUMINATED IMMEDIATELY, EGT EXCEEDENCE NEEDLE SHOWS OFF SCALE OVER TEMP, SINGLE "BANG" AT TIME OF FAILURE.  (S)
